# SDR ASAA2017070621396

- Difficulty date: July 6, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 58,442 hours, 26,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546572541
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD SIDE OF BS 1088 BULKHEAD WHERE APU AIR INLET TRANSITION DUCT BOLTS UP IS CORRODED ON LOWER AND VERTICAL FLANGES.  ACFT GROUNDED.  REMOVED AND REPLACED THE STRAP AND  STIFFENERS IAW SRM 51-40-02-0G-0.
